# SDR IPXA2019100947711

- Difficulty date: October 9, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 4017601
- Part serial: AH455
- Condition: Leaking
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB ACTUATOR LEFT HYD MOTOR WAS LEAKING.  REMOVED AND REPLACED THE ACTUATOR IAW  AMM 27-44-13-0401.
